# SDR DALA2022030901527

- Difficulty date: March 8, 2022
- Submitted: March 9, 2022
- Operation: Air carrier
- Aircraft: N955AT
- Make and model: Boeing 717-200
- Aircraft serial: 55017
- Aircraft time: 57,886 hours, 40,566 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD PREVIOUS REPAIR DOUBLER AT FWD CARGO COMPARTMENT DOOR JAMB AREA. SUMMARY OF NRC 00192: CORROSION LEVEL 2, REPAIR DOUBLERS WERE REPLACED PER B717 SRM 53-20-15-2R-6 FIG. 201. (LP #2148640)
